MAUDE Adverse Event Report: SWAN-GANZ CONTROLCATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

SWAN-GANZ CONTROLCATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number C146F7
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of hypertension, stage iii chronic kidney disease and recent chest pain and shortness of breath.While having a diagnostic heart cath, the balloon of the swan ruptured and was removed intact.A new swan was inserted, without known harm to the patient.

Brand Name
SWAN-GANZ CONTROLCATH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key11633425
Report Number11633425
Device Sequence Number3683567
Product Code DQO
UDI-Device Identifier00690103153132
UDI-Public(01)00690103153132(17)230305(11)210305(10)63662592
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/06/2021
Report Date (Section F) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC146F7
Device Catalogue NumberC146F7
Device Lot Number63662592
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/08/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2021
Usage of Device Unknown
Patient Sequence Number1
Patient Weight88
Date Report Sent to FDA04/06/2021